Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Looking Tired All the Time
Apr 15, 2004

I have been positive for about 9 months, I have sought treatment and using Trizivir and Sustiva my viral load is undetectable and my cd4 are close to 1000. However, now no matter how much sleep I get; I always look tired. Bags under my eyes. Louis Viutton is going to start charging me! I don't feel tired at all, infact with excercise I feel better now than I probably have my entire life. My concern here is that I'm wondering if these are the initial signs of facial wasting or lipoatrophy. I'm 24 years old and sometimes I feel like I look 30. And the constant bags under the eyes don't make for a healthy appearance in general. If someone out there has noticed anything like this, please get back to me. AllenAz21@aol.com I can't imagine I'm the only one out there dealing with this.

Response from Dr. Moyle

I doubt this is this related to your status or meds....I am curious that you were given 4 drugs when only 3 are needed. There are a few things to consider and easily rule out...thyroid hormones, allergy, localised myositis, lupus, ... A short course of corticosteroids may help but my feling is to keep doing what your doing, consider dropping the AZT from your regimen and it will most likely settle

Kind Regards

Graeme Moyle


Previous
Surgery for Facial Wasting
Next
Viread, Epivir and Kaletra?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement